# SDR DALA1206560925

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Debonded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV DISBONDED CARBON SHEET WAS FOUND ON RT WING GROUND SPOILER PANEL OUTBD EDGE.  REF MD-88 SRM 51-70-1B PARA12 FOR REPAIR.
